# SDR ASAA2018070225250

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N285AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60577
- Aircraft time: 940 hours, 301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BOTTOM ATTACH POINT NOT SECURE. GROUNDED - YES. REMOVED AND REINSTALLED L1 DOOR SLIDE LOWER ATTACH POINT SECURE PER AMM 25-60-01.
